# SDR VNAA9808027

- Difficulty date: August 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433JS
- Make and model: Dorner DO328100
- Aircraft serial: 3047
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Power  Supply
- Part number: 321473
- Condition: Failed
- Location: Cabin
- Part time: 62,645 hours
- Component: Diehl, 321430
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE PRE-FLIGHT INSPECTION, THE FLOOR PATHWAY EMERGENCY LIGHTING AT ROWS FIVE AND SIX WERE NOTED TO BE INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY LIGHT POWER SUPPLY AND BATTERY FOR THE AFFECTED LIGHTS.  OPERATIONAL CHECKS WERE COMPLETED IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-51-01, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
